PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brheartjLink to Publisher's site
 
Br Heart J. 1975 November; 37(11): 1198–1201.
PMCID: PMC482940

His bundle electrogram during bidirectional tachycardia.

Abstract

The case is reported of a 66-year-old woman with bidirectional tachycardia caused by digitalis intoxication. His bundle records demonstrated the presence of two foci, one junctional and the other a fascicular one.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (494K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Cohen SI, Deisseroth A, Hecht HS. Infra-His bundle origin of bidirectional tachycardia. Circulation. 1973 Jun;47(6):1260–1266. [PubMed]
  • Kastor JA. Digitalis intoxication in patients with atrial fibrillation. Circulation. 1973 Apr;47(4):888–896. [PubMed]
  • Kastor JA, Goldreyer BN. Ventricular origin of bidirectional tachycardia. Case report of a patient not toxic from digitalis. Circulation. 1973 Oct;48(4):897–903. [PubMed]
  • Morris SN, Zipes DP. His bundle electrocardiography during bidirectional tachycardia. Circulation. 1973 Jul;48(1):32–36. [PubMed]
  • Pop T, Cotoi S, Luca C, Gavrilescu S. The recording of A-V conduction system potentials. A simple bedside technique. Cor Vasa. 1972;14(1):61–70. [PubMed]
  • Puech P, Grolleau R, Baissus C, Cabasson J, Latour H. Tachycardie bidirectionnelle d'origine infrahisienne. Arch Mal Coeur Vaiss. 1974 Jan;67(1):39–50. [PubMed]
  • Rosenbaum MB, Elizari MV, Lazzari JO. The mechanism of bidirectional tachycardia. Am Heart J. 1969 Jul;78(1):4–12. [PubMed]
  • Scherf D, Bornemann C. Tachycardias with alternation of the ventricular complexes. Am Heart J. 1967 Nov;74(5):667–674. [PubMed]
  • ZIMDAHL WT, TOWNSEND CE. Bidirectional ventricular tachycardia due to digitalis poisoning; response to potassium therapy and evaluation of arrhythmia mechanism. Am Heart J. 1954 Feb;47(2):304–312. [PubMed]

Articles from British Heart Journal are provided here courtesy of BMJ Group